# SDR AWXA200600200

- Difficulty date: February 3, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 45,167 hours, 30,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 69719478
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION DISCOVERED F/O'S WINDOW POST (BETWEEN 1&2) UPPER CORNER HAD A SKIN CRACK.  MAINTENANCE REMOVED DAMAGED ARE OF SKIN AND STEEL GUSSET.  FABRICATED DOUBLER AND FILLER.  INSTALLED DOUBLER AND FILLER IAW BOEING 737-300 SRM 53-10-01.
